# SDR CA050616002

- Difficulty date: May 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 9,014 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 639171
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OIL WAS NOTICED TO BE LEAKING, THE SOURCE OF WHICH WAS DETERMINED TO BE THE OIL COOLER AS THERE WAS A CRACK ON THE WELD ALONG THE UPPER OUTER CORNER OF THE OIL COOLER.  THE OIL COOLER WAS REPLACED WITH AN OVERHAULED UNIT.
